MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. CPS DIRECT PL; CATHETER

ST. JUDE MEDICAL, INC. CPS DIRECT PL; CATHETER
Model Number 410211
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cardiac Perforation (2513); Pericardial Effusion (3271)
Date of Event 05/24/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
During implant, the implant tool perforated the cardiac tissue resulting in a pericardial effusion while implanting the left ventricular (lv) lead.A pericardiocentesis was performed to resolve the event and the lv lead was not implanted.The patient was stable following the procedure.

Brand Name
CPS DIRECT PL
Common Device Name
CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
15900 valley view court
sylmar CA 91342
MDR Report Key7611800
Report Number2017865-2018-08952
Device Sequence Number16181099
Product Code DQY
UDI-Device Identifier05414734207065
UDI-Public05414734207065
Combination Product (Y/N)N
Initial Reporter CountryIT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2021
Device Model Number410211
Device Lot Number6352768
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2018
Initial Report FDA Received Date06/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age64 YR
Patient Weight105